# SDR C77A20160816001

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 2,782 hours, 1,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT AT ROW 16 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
